Alert archive / New York / Small Craft Advisories in 2011
Small Craft Advisory 16, NWS New York, NY
NWS New York, NY issued this small craft advisory at Feb 11, 2011, 3:37 PM EST. It took effect at Feb 12, 2011, 6:00 AM EST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2011, 3:37 PM EST (20:37 UTC)
- In effect from
- Feb 12, 2011, 6:00 AM EST
- Expired
- Feb 13, 2011, 4:37 AM EST
- In force
- 23 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
003 WHUS71 KOKX 112037 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 337 PM EST FRI FEB 11 2011 ...SMALL CRAFT WINDS AND SEAS SATURDAY AND SATURDAY NIGHT... ANZ335-338-345-121000- /O.NEW.KOKX.SC.Y.0016.110212T1100Z-110213T0500Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 337 PM EST FRI FEB 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT EST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT EST SATURDAY NIGHT. * LOCATION...WESTERN SOUND...NEW YORK HARBOR...AND SOUTH SHORE BAYS. * WINDS...SW WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT SATURDAY MORNING...BECOMING W 15 TO 20 KT WITH GUSTS UP TO 30 KT IN THE AFTERNOON AND EVENING. WINDS DIMINISHING AFTER MIDNIGHT. * TIMING...SATURDAY AND SATURDAY EVENING...HIGHEST WINDS IN THE AFTERNOON INTO THE EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-350-353-355-121000- /O.NEW.KOKX.SC.Y.0016.110212T1100Z-110213T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 337 PM EST FRI FEB 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 6 AM EST SUNDAY. * LOCATION...ATLANTIC OCEAN WATERS...EASTERN LONG ISLAND SOUND...AND PECONIC AND GARDINERS BAYS. * WINDS...SW WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT SATURDAY MORNING...BECOMING W 20 TO 25 KT WITH OCCASIONAL GUSTS UP TO 35 KT IN THE AFTERNOON. W WINDS 20 TO 25 KT WITH OCCASIONAL GUSTS UP TO 35 KT SATURDAY EVENING...DIMINISHING TO 15 TO 20 KT WITH GUSTS UP TO 25 KT AFTER MIDNIGHT. HIGHEST WINDS ON THE OCEAN WATERS. * SEAS/WAVES...OCEAN SEAS 2 TO 4 FT...BUILDING TO 4 TO 6 FT SATURDAY. SEAS 3 TO 6 FT SATURDAY NIGHT. EASTERN LONG ISLAND SEAS 2 TO 3 FT BUILDING TO 3 TO 5 FT SATURDAY. SEAS 3 TO 5 FT SATURDAY NIGHT. * TIMING...SATURDAY AND SATURDAY NIGHT...WITH THE HIGHEST WINDS AND SEAS SATURDAY AFTERNOON AND SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/NEWYORKCITY
5 follow-up statements
964 WHUS71 KOKX 120916 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 416 AM EST SAT FEB 12 2011 ...STRONG WINDS AND ROUGH SEAS TODAY AND TONIGHT... ANZ350-353-355-122230- /O.UPG.KOKX.SC.Y.0016.110212T1100Z-110213T1100Z/ /O.NEW.KOKX.GL.W.0009.110212T1900Z-110213T0300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 416 AM EST SAT FEB 12 2011 ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * LOCATION...COASTAL OCEAN WATERS S OF LONG ISLAND. * WINDS...W 25 TO 30 KT WITH FREQUENT GUSTS UP TO 35 KT. * TIMING...MID AFTERNOON INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ335-338-345-122230- /O.CON.KOKX.SC.Y.0016.110212T1100Z-110213T0500Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 416 AM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * LOCATION...WESTERN LONG ISLAND SOUND...NEW YORK HARBOR...AND THE LONG ISLAND SOUTH SHORE BAYS. * WINDS...W 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS/WAVES...BUILDING TO 2 TO 3 FT. * TIMING...THIS AFTERNOON INTO EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-122230- /O.CON.KOKX.SC.Y.0016.110212T1100Z-110213T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 416 AM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. * LOCATION...EASTERN LONG ISLAND SOUND...AND PECONIC AND GARDINERS BAYS. * WINDS...SW 15 TO 20 KT WITH GUSTS UP TO 25 KT EARLY THIS AFTERNOON...BECOMING W 20 TO 25 KT WITH GUSTS UP TO 30 KT LATE THIS AFTERNOON...THEN DIMINISHING TO 15 TO 20 KT WITH GUSTS UP TO 25 KT AFTER MIDNIGHT. * SEAS/WAVES...BUILDING TO 3 TO 5 FT ON EASTERN LONG ISLAND SOUND...AND 2 TO 3 FT ON PECONIC AND GARDINERS BAYS. * TIMING...THIS AFTERNOON AND TONIGHT. HIGHEST WINDS AND SEAS WILL OCCUR FROM MID AFTERNOON INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GOODMAN
727 WHUS71 KOKX 122030 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 330 PM EST SAT FEB 12 2011 ...STRONG WINDS AND ROUGH SEAS TONIGHT... ANZ350-353-355-130500- /O.EXT.KOKX.GL.W.0009.000000T0000Z-110213T0500Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 330 PM EST SAT FEB 12 2011 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * LOCATION...COASTAL OCEAN WATERS S OF LONG ISLAND. * WINDS...FREQUENT GUSTS UP TO 40 KT. * TIMING...STRONGEST WINDS OCCURRING BEFORE MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ345-131100- /O.EXT.KOKX.SC.Y.0016.000000T0000Z-110213T1100Z/ SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 330 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST SUNDAY. * LOCATION...THE LONG ISLAND SOUTH SHORE BAYS. * WINDS...FREQUENT GUSTS UP TO 30 KT. * TIMING...STRONGEST WINDS OCCURRING BEFORE MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ335-338-130500- /O.CON.KOKX.SC.Y.0016.000000T0000Z-110213T0500Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 330 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * LOCATION...WESTERN LONG ISLAND SOUND...NEW YORK HARBOR. * WINDS...FREQUENT GUSTS UP TO 30 KT. * TIMING...STRONGEST WINDS OCCURRING INTO EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-131100- /O.CON.KOKX.SC.Y.0016.000000T0000Z-110213T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 330 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY. * LOCATION...EASTERN LONG ISLAND SOUND...AND PECONIC AND GARDINERS BAYS. * WINDS...FREQUENT GUSTS UP TO 30 KT. * TIMING...STRONGEST WINDS OCCURRING BEFORE MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/NEWYORKCITY
690 WHUS71 KOKX 130139 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 839 PM EST SAT FEB 12 2011 ...STRONG WINDS AND ROUGH SEAS TONIGHT... ANZ355-130400- /O.CAN.KOKX.GL.W.0009.000000T0000Z-110213T0500Z/ /O.EXB.KOKX.SC.Y.0016.000000T0000Z-110213T0400Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 839 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...OCEAN WATERS WEST OF FIRE ISLAND INLET. * WINDS...NW WINDS 15 TO 20 KT WITH FREQUENT GUSTS UP TO 25 KT. * SEAS/WAVES...2 TO 4 FT. * TIMING...THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-131000- /O.CAN.KOKX.GL.W.0009.000000T0000Z-110213T0500Z/ /O.EXB.KOKX.SC.Y.0016.000000T0000Z-110213T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 839 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...OCEAN WATERS EAST OF FIRE ISLAND INLET. * WINDS...NW WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS/WAVES...4 TO 6 FT...SUBSIDING TO 2 TO 5 FT TOWARD MORNING. * TIMING...TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ335-338-130245- /O.CAN.KOKX.SC.Y.0016.000000T0000Z-110213T0500Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 839 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND GUSTS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS. THEREFORE THE ADVISORY HAS BEEN CANCELLED. $$ ANZ345-130245- /O.CAN.KOKX.SC.Y.0016.000000T0000Z-110213T1100Z/ SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 839 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND GUSTS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS. THEREFORE THE ADVISORY HAS BEEN CANCELLED. $$ ANZ330-340-130400- /O.EXT.KOKX.SC.Y.0016.000000T0000Z-110213T0400Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 839 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS EVENING. * LOCATION...EASTERN LONG ISLAND SOUND...AND PECONIC AND GARDINERS BAYS. * WINDS...NW WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. * TIMING...THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
767 WHUS71 KOKX 130407 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1107 PM EST SAT FEB 12 2011 ...STRONG WINDS AND ROUGH SEAS TONIGHT... ANZ330-340-355-130515- /O.EXP.KOKX.SC.Y.0016.000000T0000Z-110213T0400Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1107 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ ANZ350-353-131000- /O.CON.KOKX.SC.Y.0016.000000T0000Z-110213T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 1107 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY. * LOCATION...OCEAN WATERS EAST OF FIRE ISLAND INLET. * WINDS...NW WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS/WAVES...4 TO 6 FT...SUBSIDING TO 2 TO 5 FT TOWARD MORNING. * TIMING...OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/NEWYORKCITY
190 WHUS71 KOKX 130937 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 437 AM EST SUN FEB 13 2011 ...SEVERAL DAYS OF STRONG WINDS AND HIGH SEAS... ANZ350-353-132200- /O.CAN.KOKX.SC.Y.0016.000000T0000Z-110213T1000Z/ /O.NEW.KOKX.SC.Y.0017.110213T1600Z-110214T1100Z/ /O.NEW.KOKX.GL.A.0005.110214T1100Z-110215T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 437 AM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 AM EST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 AM EST MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT. * LOCATION...OCEAN WATERS EAST OF FIRE ISLAND INLET. * WINDS...SW WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT...BECOMING WEST MONDAY WITH POSSIBLE GUSTS UP TO 35 KT. * SEAS...4 TO 7 FT THIS AFTERNOON....BUILDING TO 7 TO 11 FT BY MONDAY. * TIMING...THIS AFTERNOON THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ335-338-132200- /O.NEW.KOKX.SC.Y.0017.110213T1600Z-110213T2300Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 437 AM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING. * LOCATION...WESTERN LONG ISLAND SOUND AND NEW YORK HARBOR. * WINDS...SW WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS/WAVES...2 TO 3 FT. * TIMING...THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-345-355-132200- /O.NEW.KOKX.SC.Y.0017.110213T1600Z-110214T2300Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 437 AM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST MONDAY. * LOCATION...EASTERN LONG ISLAND SOUND...PECONIC AND GARDINERS BAYS...SOUTH SHORE BAYS...AND OCEAN WATERS FROM SANDY HOOK TO FIRE ISLAND INLET. * WINDS...SW WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT...BECOMING WEST MONDAY AFTERNOON. * SEAS/WAVES...2 TO 3 FT ON THE SOUND...BUILDING TO 3 TO 5 FT ON MONDAY. SEAS 3 TO 5 FT ON THE OCEAN...BUILDING TO 4 TO 7 FT ON MONDAY. * TIMING...DEVELOPING THIS AFTERNOON AND CONTINUING INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/NEWYORKCITY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 3:25 PM EST, 12 minutes earlier.
Area forecast discussion, Feb 11, 3:25 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
325 PM EST FRI FEB 11 2011
.SYNOPSIS...
HIGH PRESSURE SOUTH OF THE AREA WILL DRIFT OUT TO SEA
TONIGHT...MAKING WAY FOR A COLD FRONT ON SATURDAY. LOW PRESSURE
TRACKS ACROSS CENTRAL CANADA. A WARM FRONT MOVES THROUGH
SUNDAY...AND ITS ASSOCIATED COLD FRONT LATE MONDAY. HIGH PRESSURE
WILL THEN BUILD THROUGH THE MIDDLE OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
DEEP SOUTHWEST FLOW AHEAD OF NEXT TROUGH OVERNIGHT. ATMOSPHERE MAY
REMAIN MIXED JUST ENOUGH TO PREVENT TEMPS FROM BOTTOMING OUT AS WE
HAVE OBSERVED THE PAST FEW NIGHTS. HOWEVER...IF WINDS DO
DIMINISH...RADIATIONAL COOLING IS QUITE POSSIBLE. DUE TO THIS
UNCERTAINTY...WILL LEAN TOWARD A BLEND OF MOS NUMBERS BETWEEN COLDER
MAV AND WARMER MET...WHERE LARGE SPREADS ARE NOTED.
FEW MID AND HIGH CLOUDS EXPECTED LATER TONIGHT.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
LOCAL AREA WILL BE DEALING WITH TWO TROUGHS THIS TIME FRAME. NAM/WRF
MUCH SLOWER WITH PROGRESSION/TIMING OF SECOND TROUGH/SFC LOW
PRESSURE MONDAY AS COMPARED TO OTHER MODELS/ENSEMBLES. WILL LEAN
TOWARD CONSENSUS.
INITIAL TROUGH AXIS LOOKS TO MOVE ACROSS THE EAST COAST EARLY
SATURDAY AFTERNOON. AIRMASS REMAINS GENERALLY DRY WITH WEAK
LIFT...SO PRECIP COVERAGE MINIMAL. SLIGHT CHANCE SNOW SHOWERS OR
FLURRIES. SOUTHWEST FLOW WILL ALLOW FOR WARMER TEMPS...CLOSER TO
NORMAL. THEN...A BURST OF STRONGER WINDS BEHIND THE COLD FRONT CAN
BE EXPECTED LATE SATURDAY INTO SATURDAY NIGHT.
ZONAL FLOW BEHIND THIS SYSTEM SATURDAY NIGHT AND SUNDAY. LOW LEVEL
NW FLOW ANTICIPATED...BUT CAA WILL BE WEAK.
WARM FRONT APPROACHES WELL OUT AHEAD OF CANADIAN SYSTEM. AGAIN LIFT
WEAK...ALTHOUGH A BIT MORE MOISTURE ANTICIPATED THROUGH THE LAYER.
COULD PRODUCE A SHOWER OR SPRINKLE/FLURRY.
THEN NEXT TROUGH MOVES OUT OF CENTRAL AND WESTERN CANADA AND
APPROACHES MONDAY IN FAST FLOW. AS MENTIONED...NAM/WRF MUCH SLOWER
WITH THIS FEATURE...BUT DO EXPECT WARM FRONT TO MOVE NORTH SUNDAY
NIGHT...FOLLOWED BY A COLD FRONT MONDAY. BOUNDARY LAYER WARM ENOUGH
SO THAT ANY WINTRY MIX CHANGES TO PLAIN RAIN...WITH MIXED PRECIP
REMAINING OVER THE INTERIOR. AGAIN...ANY PRECIP LIGHT AND SCATTERED
AT BEST.
AS FOR TEMPS...MODEL BLEND FOLLOWED. A BLEND AT NIGHT FOLLOWED WHERE
LARGE SPREADS ARE NOTED. DO FEEL ATMOSPHERE REMAINS MIXED SATURDAY
NIGHT WHICH WILL PREVENT TEMPS FROM BOTTOMING OUT.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
FOLLOWED HPC GUIDANCE AND ECMWF. MONDAY NIGHT INTO TUESDAY NIGHT GFS
ALSO FAIRLY CLOSE TO ECMWF...HOWEVER...BY WEDNESDAY THROUGH FRIDAY
THE GFS DEEPENS LOWS IN SOUTHEASTERN CANADA AND THE NORTHERN ROCKIES
MUCH MORE SO THAN ECMWF...AND FLOW ALOFT MORE ZONAL.
STRONG COLD ADVECTION STARTS THE LONG TERM PERIOD MONDAY NIGHT INTO
TUESDAY BEHIND DEPARTING LOW PRESSURE MOVING INTO THE CANADIAN
MARITIME. AT THE SURFACE RIDGE BUILDS INTO THE AREA LATE TUESDAY
NIGHT INTO WEDNESDAY...THEN MOVES EAST THROUGH THE END OF THE
FORECAST PERIOD. WILL SEE AN EXTENDED PERIOD OF SOUTHWESTERLY FLOW
WITH WARM ADVECTION. TEMPERATURES WILL BE MODIFYING THROUGH THE
PERIOD...AND BY FRIDAY INLAND ARES OF NORTHEASTERN NEW JERSEY MAY
APPROACH 60 DEGREES. WITH THE LAND WARM UP AND OCEAN TEMPERATURES IN
THE MID 30S...WILL LIKELY DEVELOP SEA BREEZES DURING THE AFTERNOONS
WEDNESDAY THROUGH FRIDAY...WITH SOUTH FACING SHORES COOLER.
MAINLY ZONAL FLOW ALOFT TUESDAY NIGHT THROUGH FRIDAY WITH WEAK
SHORTWAVES MOVING THROUGH THE FLOW...WITH LITTLE REFECTION AT THE
LOWER LEVELS. WITH SHORTWAVES MOVING THROUGH TUESDAY NIGHT INTO
WEDNESDAY...AND THURSDAY NIGHT INTO FRIDAY...WILL SEE SOME INCREASE
IN HIGH CLOUDINESS.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL MOVE OFF THE MID ATLANTIC COAST TODAY WHILE LOW
PRES DEVELOPS OFF THE SE COAST AND A COLD FRONT MOVES ACROSS THE
GREAT LAKES REGION.
VFR. WINDS WILL BE FROM THE SOUTHWEST BETWEEN 10 TO 15 KT...WITH
SOME OCCASIONAL GUSTS. GUSTS ARE NOT EXPECTED TO EXCEED THE 20-22
KT RANGE. WINDS GRADUALLY DIMINISH AFTER SUNSET AND WE LOSE THE
GUSTS. OUTSIDE OF THE CITY TERMINALS...WINDS MAY EVEN GO LIGHT AND
VARIABLE FOR A WHILE. ON SATURDAY...SOUTHWEST WINDS BECOME MORE
WESTERLY AND INCREASE...WITH SUSTAINED SPEEDS BETWEEN 10 TO 15 KT.
GUSTS ALSO INCREASE LATE IN THE TAF PERIOD.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: WIND GUSTS MAY END AN HOUR ON EITHER SIDE OF 23Z.
KLGA FCSTER COMMENTS: WIND GUSTS MAY END AN HOUR ON EITHER SIDE OF 23Z.
KEWR FCSTER COMMENTS: A FEW OCCASIONAL GUSTS TO 22 KT POSSIBLE.
KTEB FCSTER COMMENTS: A FEW OCCASIONAL GUSTS TO 18 KT POSSIBLE.
KHPN FCSTER COMMENTS: A FEW OCCASIONAL GUSTS TO 18 KT POSSIBLE.
KISP FCSTER COMMENTS: WIND GUSTS MAY END AN HOUR ON EITHER SIDE OF
22Z.
OUTLOOK FOR 12Z SATURDAY THROUGH WEDNESDAY...
SAT AFTERNOON...VFR. GUSTY SOUTHWEST WINDS DEVELOPING BECOMING
WEST-NORTHWEST AND STRENGTHENING BEHIND COLD FRONT.
SUN/SUN NIGHT...INCREASING SOUTHWEST FLOW. LOW CHANCE OF SUB-VFR IN
-RA AND/OR -SN.
MON-WED...VFR. STRONG GUSTY WESTERLY WINDS POSSIBLE ON MONDAY AND
MONDAY NIGHT.
&&
.MARINE...
HIGH PRESSURE MOVES OUT TO SEA TONIGHT AS A COLD FRONT APPROACHES
SATURDAY. WINDS INCREASE BEHIND THE FRONT SATURDAY...AND A FEW
GUSTS TO GALE FORCE ARE POSSIBLE LATE IN THE DAY.
WINDS DIMINISH SOMEWHAT SATURDAY NIGHT AHEAD OF A WARM FRONT...THEN
INCREASE ONCE AGAIN LATER SUNDAY...AFTER THE FRONTAL PASSAGE.
A COLD FRONT THEN CROSSES THE WATERS MONDAY AS LOW PRESSURE DIVES
OUT OF CANADA AND TRAVERSES ACROSS THE NORTHEAST.
AS FOR SEAS...LEANED TOWARD BUOY CLIMO...AND BUMPED UP SEAS SLIGHTLY
FROM WAVE WATCH III OUTPUT.
DEEPENING LOW WILL BE MOVING SOUTH OF NOVA SCOTIA MONDAY NIGHT AND
WITH STRONG COLD ADVECTION AND STRONG WINDS IN THE LOWER LEVELS WILL
SEE MIXING OVER THE WATERS WITH GUSTS ON THE OCEAN LIKELY REACHING
GALE FORCE...AND TO SMALL CRAFT ON THE REMAINDER OF THE FORECAST
WATERS. AS HIGH PRESSURE BUILDS FROM THE WEST LATE MONDAY
NIGHT...AND THE COLD ADVECTION WEAKENS...GUSTS ARE EXPECTED TO
DIMINISH TO BELOW SMALL CRAFT LEVELS. HOWEVER...SEAS ON THE OCEAN
WILL BE SLOW TO SUBSIDE...AND WILL NOT FALL BELOW SMALL CRAFT LEVELS
UNTIL TUESDAY MORNING.
WAVEWATCH SEAS MONDAY NIGHT INTO TUESDAY EVENING WERE TOO HIGH IN
THE NORTHWEST FLOW AND LOWERED BY AROUND A FOOT. AFTERWARD GUIDANCE
SEEMED MORE REASONABLE.
WINDS AND SEAS WILL REMAIN BELOW ADVISORY LEVELS LATER TUESDAY
THROUGH WEDNESDAY AS HIGH PRESSURE BUILDS OVER THE WATERS. AS THE
HIGH MOVES OFF SHORE LATE WEDNESDAY INTO WEDNESDAY NIGHT A SOUTHERLY
FLOW DEVELOPS AND INCREASES...AND BY LATE WEDNESDAY NIGHT SEAS ON
THE OCEAN MAY BUILD BACK TO SMALL CRAFT LEVELS.
&&
.HYDROLOGY...
SIGNIFICANT PCPN OR RAPID SNOW/ICE MELT IS NOT EXPECTED THRU WED.
A WARM UP IS POSSIBLE DURING THE END OF NEXT WEEK WHICH MAY RESULT
IN SIGNIFICANT MELTING OF SNOW AND POSSIBLE ICE BREAKUP ON AREA
RIVERS.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO MIDNIGHT EST
SATURDAY NIGHT FOR ANZ335-338-345.
SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO 6 AM EST SUNDAY FOR
ANZ330-340-350-353-355.
&&
SYNOPSIS...PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...MET
AVIATION...BC
MARINE...MET/PW
HYDROLOGY...PWHazardous weather outlook, Feb 11, 3:23 AM EST, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 323 AM EST FRI FEB 11 2011 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-120830- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 323 AM EST FRI FEB 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-120830- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 323 AM EST FRI FEB 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GALE FORCE WIND GUSTS ARE POSSIBLE BEHIND A COLD FRONT SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. JMC
Nearby
Small Craft Advisories in New York, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.